# SDR 2007UALA01537

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 62,692 hours, 10,395 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Condition: Damaged
- Location: Apu System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOOR C/B POPPING.  [06-14-07]    FOUND DAMAGED WIRES & REPAIRED SAME: PROBLEM PERSISTS. REPLACED  APU INLET DOOR ACTUATOR PER MM 49-15-06-0401. OPS CKS GOOD. SUSPECT INTERNAL SHORT IN DOOR ACTUATOR DUE TO DIRT & VIBRATION.
